# SDR DXTA2011021504468

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 6,458 hours, 4,713 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF GEAR DID NOT RETRACT NORMALLY. (RED/GREEN). LOWERED GEAR AND INDICATED 3 GREENS NORMALLY.  BUT THE NOSE GEAR WAS CANTED 45 DEGREES TO RT.  FOLLOWED CHECKLIST AND NOSE CENTERED. UPON POSTFLIGHT RT NOSE TIRE CHINE HAS RUBBED INSIDE GEAR WELL.  VERIFIED NLG STRUT CENTERING CAM NOT FULLY ENGAGED.  SERVICED NLG STRUT WITH HYD FLUID, NITROGEN IAW AMM 12-32-00.  CYCLED GEAR THROUGH 5 FAULT FREE CYCLES.
